# SDR NSVA2011162

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 39,362 hours, 46,098 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7792152
- Part serial: 900696
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 9106 IAH CLL RETURNED TO FIELD DUE TO A SMELL OF BURNING OIL IN THE COCKPIT.  REPLACED RIGHT HEAT EXCHANGER, OPS CHECKED GOOD.
